Some self-adjoint quantum semimartingales

Belton, Alexander C. R. (2006) Some self-adjoint quantum semimartingales. Proceedings of the London Mathematical Society, 92 (3). pp. 791-816. ISSN 1460-244X

[img]
Preview
PDF (download.pdf)
download.pdf

Download (289kB)

Abstract

It is proved that the quantum stochastic gauge integral preserves self-adjointness of vacuum-adapted processes. This fact, together with bounded perturbations and the link between the Hudson–Parthasarathy calculus and vacuum-adapted theory, is used to produce many self-adjoint quantum semimartingales.

Item Type: Journal Article
Journal or Publication Title: Proceedings of the London Mathematical Society
Additional Information: The final, definitive version of this article has been published in the Journal, Proceedings of the London Mathematical Society, 92 (3), pp 791-816 2006, © 2006 Cambridge University Press. RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 2396
Deposited By: ep_importer
Deposited On: 01 Apr 2008 08:34
Refereed?: Yes
Published?: Published
Last Modified: 25 Aug 2019 00:47
URI: https://eprints.lancs.ac.uk/id/eprint/2396

Actions (login required)

View Item View Item